# SDR IPXA2022052582498

- Difficulty date: May 8, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AFA776912
- Condition: Cracked
- Location: R/H Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CR/H WING TO BODY AREA HAS A SUPPORT ANGLE THAT IS CRACKED AT STA 1581.REMOVED,REPLACED ANGLE AT STA 1581 IAW SRM 51-31-01 (MINOR)
